Strong domination number of some path related graphs

S K Vaidya, Sejal Hiteshbhai Karkar


Let $G =(V, E)$ be a graph and $uv \in E$ be an edge then $u$ strongly dominates $v$ if $deg(u) \geq deg(v)$. A set $S$ is a $strong$ $dominating$ $set$ ($sd-set$) if every vertex $v \in V-S$ is strongly dominated by some $u$ in $S$. We investigate strong domination number of some path related graphs.

Full Text:



R. B. Allan and R. Laskar, On domination and independent domination numbers of a graph, Discrete Mathematics, vol. 23, (1978), 73-76.

C. Berge, Theory of graphs and its applications, Methuen, London, 1962.

R. Boutrig and M. Chellali, A note on a relation between the weak and strong domination numbers of a graph, Opuscula Mathematica, vol. 32, (2012).

G. S. Domke, J. H. Hattingh, L. R. Markus and E.Ungerer, On parameters related to strong and weak domination in graphs, Discrete Mathematics, vol. 258, (2002), 1-11.

W. Goddard and M. Henning, Independent domination in graphs: A survey and recent results, Discrete Math., vol. 313, (2013), 839-854.

T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, New York, 1998.

N. Meena, A. Subramanian and V. Swaminathan, Strong ecient domination in graphs, International Journal of Innovative Science , Engineering & Technology, vol.1, Issue 4, (2014).

O. Ore, Theory of graphs, Amer. Math. Soc. Transl., vol. 38, (1962), 206-212.

D. Rautenbach, Bounds on the strong domination number, Discrete Mathematics, vol. 215, (2000), 201-212 .

D. Rautenbach, The in?uence of special vertices on the strong domination, Discrete Mathematics, vol. 197198, (1999), 683-690.

E. Sampathkumar and L. Pushpa Latha, Strong weak domination and domination balance in a graph, Discrete Mathematics, vol. 161, 235-242, (1996).

V. Swaminathan and P. Thangaraju, Strong and weak domination in graphs, Electronics Notes in Discrete mathematics, vol. 15, (2003), 213-215.

S. K. Vaidya and S. H. Karkar, On strong domination number of graphs, (communicated).

Vaidya, S. K. and Pandit, R. M. (2016). Independent Domination in Some Wheel Related

Graphs, Applications and Applied Mathematics, Vol. 11, 397-407.

D. B. West, Introduction to graph theory, 2e, Prentice - Hall of India, New Delhi, 2003.


  • There are currently no refbacks.

Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.